# SDR IPXA2019050841910

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,195 hours, 14,921 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:SDR AIR TURN BACK - LOWER AFT CARGO DOOR SHOWS CARGO DOOR AFT "A" ALERT ON EAD.  DEFERRED LOWER CARGO DOOR EAD DOOR OPEN ALERTING SYSTEM - LOWER AFT CARGO DOOR "A" INDICATION PER MEL 52-40-1-5. C/W DMP 52-40-1-5.  **SUPPLEMENTAL SDR** FOUND SWITCH S1-383 CONNECTOR UNSECURED.  CLEANED PLUG.  REINSTALLED W/REF TO SWPM 20-10-01.  SYSTEM OPS CHECKS GOOD W/REF TO AMM 52-33-00.  THIS CLEARS M669495.  PLACARD REMOVED.
